# SDR RAIA2009060400001

- Difficulty date: May 31, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 24,132 hours, 22,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: 581796
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLT INSPECTION, SEVERAL EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED A EMERGENCY LIGHT INVERTER FOR THE AFFECTED LIGHTS.  OPERATIONAL CHECK OF THE LIGHTS PROVED GOOD.
